Conformable fractional Sturm-Liouville problems on time scales


PAŞAOĞLU B., TUNA H.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.45, no.4, pp.2299-2314, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.1002/mma.7925
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.2299-2314
  • Keywords: dynamic equations on time scales, eigenfunction expansions, eigenfunctions, self-adjoint operators, spectrum, CALCULUS, OPERATOR, COMPLETENESS
  • Süleyman Demirel University Affiliated: Yes

Abstract

We consider a conformable fractional Sturm-Liouville problem on bounded time scales. Firstly, the existence and uniqueness of solutions of the conformable fractional Sturm-Liouville problem are proved. Maximal and minimal symmetric operators are introduced and some results are given. Finally, the Green's function of this problem is constructed, and an eigenfunction expansion is given.